# SDR SIMA202009074002

- Difficulty date: September 4, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 45,251 hours, 40,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOPERABLE.  C/A RAR LT EMERGENCY LIGHT IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
